Translator Disclaimer
November 2020 Localization in Gaussian disordered systems at low temperature
Erik Bates, Sourav Chatterjee
Ann. Probab. 48(6): 2755-2806 (November 2020). DOI: 10.1214/20-AOP1436

Abstract

For a broad class of Gaussian disordered systems at low temperature, we show that the Gibbs measure is asymptotically localized in small neighborhoods of a small number of states. From a single argument, we obtain: (i) a version of “complete” path localization for directed polymers that is not available even for exactly solvable models, and (ii) a result about the exhaustiveness of Gibbs states in spin glasses not requiring the Ghirlanda–Guerra identities.

Citation

Download Citation

Erik Bates. Sourav Chatterjee. "Localization in Gaussian disordered systems at low temperature." Ann. Probab. 48 (6) 2755 - 2806, November 2020. https://doi.org/10.1214/20-AOP1436

Information

Received: 1 August 2019; Revised: 1 February 2020; Published: November 2020
First available in Project Euclid: 20 October 2020

MathSciNet: MR4164453
Digital Object Identifier: 10.1214/20-AOP1436

Subjects:
Primary: 60K37
Secondary: 60G15, 60G17, 82B44, 82D30, 82D60

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
52 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • November 2020
Back to Top